# SDR AALA20170208009

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 84,784 hours, 45,879 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pin
- Condition: Backed Out
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF, THE WHEEL NOT ROLLING LIGHT ILLUMINATED. REJECTED TAKEOFF AT 70 KNOTS. INSPECTED ALL WHEEL SPEED TRANSDUCERS AND FOUND TRANSDUCER NR 2 PINS BACKED OUT. REINSTALLED PINS IAW AMM 32-43-02. OPERATIONAL CHECK GOOD.
